# SDR COEA2013071222900

- Difficulty date: May 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RIGHT LONGITUDINAL FLOOR SUPPORT  IS CRACKED FWD OF FRAME 31.  REPAIRED IAW EO 5315-01, REV D.
